AGENDA

Columbia Basin Collaborative (CBC) Habitat Work Group

Date and Time:

March 20, 2:00 pm to 4:00 pm PST Hosted on Zoom

Desired Outcomes:

• Finalize short term recommendations to go to the Science Integration Work Group and the I/RG.

Time(PT)	Topic	Who
5 min	Welcome and Agenda Review	Amira Streeter,
		Kearns & West
2:00 – 2:05 pm		
5 min	Updates on CBC Process	Amira Streeter,
		Kearns & West
2:05 – 2:10 pm		
100 min	Habitat Discussion of 1 "NOAA 5-Year Review	Amira Streeter,
	Recommendation"	Kearns & West
2:10 – 3:50 pm		
10 min	Confirm Next Steps and Action Items	Amira Streeter,
		Kearns & West
3:50 – 4:00 pm		